Posted by Yoke (18.104.22.168) on August 01, 2001 at 11:54:42:
after hearing what happened to ouer dear smiling Nancy. I am using imigran injections more often now at 1/4 dosage but I still get the side affects of tightness of chest, may it be at a minor duration. I have tryed the pills but they are not satisfactory, thou the side affect is much reduced. I am also experiencing focusing problems latly but can cope with this. Every time that I think I know how the beast works I get a new surprise. I will not let it beat me. I will go on working. I have passed my tryel period. With a bit of luck It may become a permenent job. BY the way there is no mention of CH in the data entry I am doing. I shall have to inform around to see if it will be inclooded in the feture entrys. The data entry I am buisy with is to see wat ailments have been surwayed. SO WE ARE NOT KNOWN in this particular Hospital. I am doing the entry for DBC Which meens Data treatment cases. under Neurology there is acute and cronic migrain but no CH. So I nead a letter stating how importent it is to have CH in this data entry.
Post a Followup